# SDR AALA201604189007

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 49,527 hours, 14,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114N4005230
- Part serial: A21073
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DISBOND ON LE RT NR 7 SLAT WEDGE, LOWER SURFACE EXTERNAL DOUBLER.  REPAIRED SLAT IAW EA 259773.
